Obserwuj
Osvaldo Guzman
Osvaldo Guzman
Zweryfikowany adres z matmor.unam.mx
Tytuł
Cytowane przez
Cytowane przez
Rok
There are no P-points in Silver extensions
D Chodounský, O Guzmán
Israel Journal of Mathematics 232 (2), 759-773, 2019
242019
Canjar filters
O Guzmán, M Hrušák, A Martínez-Celis
232017
Generic existence of MAD families
O Guzmán-González, M Hrušák, CA Martínez-Ranero, UA Ramos-García
The Journal of Symbolic Logic 82 (1), 303-316, 2017
192017
Some structural aspects of the Katětov order on Borel ideals
O Guzmán-González, D Meza-Alcántara
Order 33, 189-194, 2016
192016
CANJAR FILTERS II: PROOFS OF AND REVISITED (Reflection principles and set theory of large cardinals)
O Guzmán, M Hrusak, A Martínez-Celis
数理解析研究所講究録 1895, 59-67, 2014
172014
Restricted MAD families
O Guzmán, M Hrušák, O Téllez
The Journal of Symbolic Logic 85 (1), 149-165, 2020
122020
The ultrafilter and almost disjointness numbers
O Guzmán, D Kalajdzievski
Advances in Mathematics 386, 107805, 2021
112021
Mathias–Prikry and Laver type forcing; summable ideals, coideals, and+-selective filters
D Chodounský, OG González, M Hrušák
Archive for Mathematical Logic 55 (3), 493-504, 2016
112016
n-Luzin gaps
M Hrušák, O Guzmán
Topology and its Applications 160 (12), 1364-1374, 2013
102013
Maximal almost disjoint families and pseudocompactness of hyperspaces
O Guzmán, M Hrušák, VO Rodrigues, S Todorčević, AH Tomita
Topology and its Applications 305, 107872, 2022
62022
On Pospíšil ideals
O Guzmán, M Hrušák
Topology and its Applications 259, 242-250, 2019
62019
On -embeddability of almost disjoint families and Akemann-Doner C*-algebras
O Guzmán, M Hrušák, P Koszmider
arXiv preprint arXiv:1901.00517, 2019
62019
Partition forcing and independent families
JA Cruz-Chapital, V Fischer, O Guzmán, J Šupina
The Journal of Symbolic Logic 88 (4), 1590-1612, 2023
52023
Ideal independent families and the ultrafilter number
J Cancino, O Guzman, AW Miller
The Journal of Symbolic Logic 86 (1), 128-136, 2021
52021
There is a+-Ramsey MAD family
O Guzmán
Israel Journal of Mathematics 229 (1), 393-414, 2019
52019
How to drive our families mad
S Fuchino, S Geschke, O Guzman, L Soukup
arXiv preprint math/0611744, 2006
42006
Combinatorics of mad families
J Brendle, O Guzman, M HruSák, D Raghavan
preprint, 0
4
High dimensional sequential compactness
C Corral, O Guzmán, C López-Callejas
arXiv preprint arXiv:2302.05388, 2023
32023
Indestructibility of ideals and MAD families
D Chodounský, O Guzmán
Annals of Pure and Applied Logic 172 (5), 102905, 2021
32021
Preservation theorems for Namba forcing
O Guzmán, M Hrušák, J Zapletal
Annals of Pure and Applied Logic 172 (2), 102869, 2021
32021
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20